Some Robitussin medicines being recalled due to contamination
Some Robitussin medicines are being called due to a microbial contamination.
Haleon is voluntarily recalling eight lots of Robitussin Honey CF Max Day Adult and Robitussin Honey CF Max Nighttime Adult to the consumer level.
Immunocompromised individuals who use the affected product could potentially suffer from severe or life-threatening adverse events such as fungemia or disseminated fungal infection. In non-immunocompromised consumers, the population most likely to use the product, life-threatening infections are not likely to occur.
However, the occurrence of an infection that may necessitate medical intervention cannot be completely ruled out.
To date, Haleon has not received any reports of adverse events related to this recall.
Robitussin Honey CF Max Day and Nighttime are cough syrups indicated for the temporary relief of symptoms occurring with cold or flu, hay fever, or other respiratory allergies.
Haleon is notifying its distributors and customers directly and has provided them with instructions for the return of all recalled products.
Consumers who have purchased the product listed should stop consumption immediately. Customers can call the Consumer Relations team at +1-800-245-1040 or reach out via email to [email protected].
Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this product.
Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA's MedWatch Adverse Event Reporting program either online, by regular mail, or by fax.
This recall covers only the following lots: